[OP]
[Op1]
[Op2]
[R]
[Ru]
[S]
[S1]
[S2]
[S3]
[S4]
[San]
[Ser]
[Sh]
[St]
[Su]
[VSC]
BIBLIOGRAPHY
xvii
Olshanetsky, M. and Perelomov, A.: Quantum integrable systems related to Lie alge-
bras,
Phys. Rep.
94 (1983), 313-404.
Opdam, E.: Some applications of hypergeometric shift operators,
Invent. Math.
98,
(1989) 267-282.
Opdam, E.: Harmonic analysis for certain representations of graded Heeke algebras,
Acta. Math.
175, (1995), 75-121.
Rains, E.: BOn-symmetric polynomials, Transform. Groups 10 (2005), no. 1, 63-132.
Ruijsenaars, S.N.M.: Complete integrability of relativistic Calogero-Moser systems and
elliptic function identities,
Comm. Math. Phys.
110 (1987) 191-213.
Schur, I.: Uber die rationalen Darstellungen der allgemeinen linearen Gruppe,
Sitz.
Konig. Preuss. Akad. Wiss. Berlin
22 (1927), 360-371. (in
Werke,
3, 439-52)
Sahi S.: Interpolation, integrality, and a generalization of Macdonald's polynomials,
Internat. Math. Res. Notices 10, (1996), 457-471.
Sahi S.: The binomial formula for nonsymmetric Macdonald polynomials, Duke Math.
J. 94 (1998), no. 3, 465-477.
Sahi S.: Non-symmetric Koornwinder polynomials and duality,
Ann. Math.
150 (1999),
267-282.
Sahi, S.: The spectrum of certain invariant differential operators associated to a sym-
metric space, in
Lie Theory and Geometry: in honour of Bertram Kostant.
Progr. in
Math 123, Birkhauser, Boston, 1994, 569-576.
Sanderson, Y.: On the connection between Macdonald polynomials and Demazure char-
acters, J.
Alg. Comb.
11, (2000), 269-275.
Sergeev, A.N.: Superanalogs of the Calogero operators and Jack polynomials, J.
Non-
linear Math. Phys.
8 (2001), no. 1, 59-64.
Shastry, B.S.: Exact solution of an S = 1/2 Heisenberg antiferromagnetic chain with
long-ranged interactions, Phys.Rev.Lett. 60 (1988), 639-642.
Stanley,
R.:
Some combinatorial properties of Jack symmetric functions,
Adv. Math.
77 (1989), 76-115.
Sutherland, B.: Exact results for quantum many-body problem in one dimension,
Phys.
Rep. A
5 (1972), 1375-1376.
Veselov, A.P., Styrkas, K.L. and Chalykh, O.A.: Algebraic integrability for the
Schrodinger equation and finite reflection groups,
Theor. Math. Physics,
94(2) (1993),
253-275.
[W] Weyl, H.: The Classical Groups, (1946), Princeton Univ. Press
[Y]
Young, A.: Quantitative substitutional analysis, in
The collected papers of A. Young,
Toronto (University of Toronto Press) (1977)
CONTEMPORARY MATHEMATICS
xvii
Previous Page Next Page